# SDR SWAA2019070834663

- Difficulty date: June 20, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 49,389 hours, 24,274 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: R2000101
- Part serial: TAM56027
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT #3 PRESSURE FAILED MAINTENANCE CHECK.  R&R LIFE RAFT PER MM.
